Mirena and Ovarian Cysts - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 08-16-2009, 12:25 AM - Thread Starter
 
jasper28's Avatar
 
Join Date: May 2005
Posts: 117
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Does anyone have any information about the Mirena and if it can cause ovarian cysts after the 3 month initial window? I am either having an incredibly sucky run of luck or the IUD is responsible. I have had 4 cysts -- the current one is up to grapefruit size. So, the doc feels that the mirena is not the cause because I have had it for 6 months. I am now on the pill and have a mirena, which is stupid and making me even more ill.

So, here's the question, is it the mirena. Should I have it removed even though my RE swears it is helping my endometriosis issues??
jasper28 is offline  
Sponsored Links
Advertisement
 
Old 08-18-2009, 02:36 PM
 
Danielle283's Avatar
 
Join Date: Jun 2005
Location: NC
Posts: 848
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I had the Mirena for 3.5 years and got ovarian cysts often while it was in. It's been out for a year now, and haven't had any cysts. Even the Mirena website states that they are a side effect, so not sure why your Dr. would say that it couldn't be the cause.
Danielle283 is offline  
Old 08-18-2009, 09:40 PM - Thread Starter
 
jasper28's Avatar
 
Join Date: May 2005
Posts: 117
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I just checked the website. Unbelievable. I'm getting this puppy out. It may help the endo, but so will the pill and why the heck would I stay on both! I am infertile to begin with so this all seems like hormonal overload to me. I need surgery for the cyst so I am having the mirena out at the same time.
jasper28 is offline  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off